A complete C-space whose square is strongly infinite-dimensional

J. van Mill, R Pol

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We construct a hereditarily disconnected, complete C-space whose square is strongly infinite-dimensional, and a totally disconnected C-space which is not countable-dimensional (this space is not complete).
Original languageEnglish
Pages (from-to)209-220
JournalIsrael Journal of Mathematics
Volume154
DOIs
Publication statusPublished - 2006

    Fingerprint

Bibliographical note

MR2254540

Cite this